# SDR 2008FA0000928

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: General aviation
- Aircraft: N5880K
- Make and model: Cessna 206H
- Aircraft serial: T20608581
- Aircraft time: 594 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 594 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 66LC35SDNP
- Part serial: 05062695
- Condition: Damaged
- Location: Right
- Part time: 594 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAGNETO INTERMITTENT, MAGNETO STAYED HOT AND SOME TIMES IT WILL NOT HAVE ANY CURRENT GOING THROUGH.  IF PROPELLER WAS MOVE IT WILL FIRE RT UP, AFTER REMOVED RT MAGNETO AND OPENED FOUND THAT THAT COIL HAS MELTED MOST OF THE GEARS AND CASING.
